Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra + breathing Issues
Jan 3, 2010

Hello - I took kaletra only for a very short period immediately after possible exposure - I currently have an issue where by breathing is not satisfying and yet I have had every test done to confirm that lung and heart are ok - I noticed there are numerous posts in here stating the exact same issue - however each time the doctors are sayign that they haev not heard of it before which is strange - I was tested negative and am not currently taking the drug, I know anxiety can cause these issues, but I am not the type - can kaletra cause breathign problems even when you have stopped using it for 6 months - and is it possibble the increase in Tryglycerides and Cholestorol (spellings) that have happened to me are causing this - I can run and play sport quite ok, but as soon as I relax I have troubles breathing?

Response from Dr. Henry

The lipid effects of Kaletra are seen within weeks of starting and reverse quickly within 2-4 weeks of stopping. There is no data, little biologic plausibilty, or documented cases of persistent serious effects of Kaletra after 0-4 weeks of use (in PEP situations).Our clinic has had extensive use of Kaletra in hundreds of patients over the last decade and has not observed any cases like you have described for yourself. KH



Previous
Kaletra Side Effects - Triglycerides and Cholesterol
Next
Risk of infection and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement